Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 8.

Herrero, Miguel A. y Vázquez, Juan Luis (1981) Asymptotic behaviour of the solutions of a strongly nonlinear parabolic problem. Annales de la Faculté des Sciences de Toulouse. Série V, 3 (2). pp. 113-127. ISSN 0240-2955

Ferreira de Pablo, Raúl y Pablo, Arturo de y Vázquez, Juan Luis (2006) Classification of blow-up with nonlinear diffusion and localized reaction. Journal of Differential Equations, 231 (1). pp. 195-211. ISSN 0022-0396

Vázquez, Juan Luis y Zuazua Iriondo, Enrique (2002) Complexity of large time behaviour of evolution equations with bounded data. Chinese Annals of Mathematics, 23 (2). 293-310 . ISSN 0252-9599

Herrero, Miguel A. y Vázquez, Juan Luis (1982) On the propagation properties of a nonlinear degenerate parabolic equation. Communications in Partial Differential Equations , 7 (12). pp. 1381-1402. ISSN 0360-5302

Herrero, Miguel A. y Vázquez, Juan Luis (1981) Propagation properties of the solutions of a nonlinear parabolic equation. Le Matematiche , 36 (1). pp. 126-132. ISSN 0373-3505

Herrero, Miguel A. y Velázquez, J.J. L. (1993) Some results on blow up for semilinear parabolic problems. In Degenerate diffusions. IMA Volumes in Mathematics and its Applications (47). Springer, New York, pp. 105-125. ISBN 0-387-94068-5

Herrero, Miguel A. y Vázquez, Juan Luis (1987) The one-dimensional nonlinear heat-equation with absorption: regularity of solutions and interfaces. Siam Journal on Mathematical Analysis , 18 (1). pp. 149-167. ISSN 0036-1410

Herrero, Miguel A. y Vázquez, Juan Luis (1988) Thermal waves in absorbing media. Journal of Differential Equations, 74 (2). pp. 218-233. ISSN 0022-0396

Esta lista fue generada el Sun Dec 4 02:52:14 2016 CET.